| Model Number |
Coronavirus |
| Medical Device Problem Codes |
False Positive Result (1227); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reporting an abnormally high sars positivity rate on one instrument vs the other.Customer states they tested the same patient plate on both instruments.The instrument in question produced 25 positive sars results while the other produced 2 positive sars results.Patients are both symptomatic and asymptomatic.It is noted that servicing of the instrument was performed recently.Report 23 of 23 discordant samples.
Additional Manufacturer Narrative
Investigation summary: customer data was reviewed and analysis did not conclude a product performance issue.Analysis revealed a higher fam signal attributed to post-run analysis of the data.Quidel provided modified programing for the third-party equipment to mitigate the issue moving forward.Root cause: no product problem found.Source: email/phone.